# SDR UPS03840942

- Difficulty date: June 25, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 4611067N
- Condition: Corroded
- Location: A/C Compartment
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  AFTER REMOVING CRACKED LONGERON END FITTING AT STATION 8 LONG 33L FOUND LONG 33L AND END FITTING AT STATION 70 FWD SIDE CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FITTING AND REMOVED, FABRICATED AND REPLACED LONGERON 33 IAW DWG 4611067 AND DWG 3642838 AND SRM 51-1-21, 51-1-20D.
